# SDR SWAA2022091352676

- Difficulty date: September 13, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 59,444 hours, 31,805 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Part number: 1105011
- Part serial: 282404401
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED FUMES & HAD SMOKE/HAZE IN CABIN / [01] T/SHOT PER FIM 21-00 TASK 806. PERFORMED CHECK OF RECIRC FAN; EQUIP COOLING FANS; TEMP SENSOR FANS ALL CK OK. HYDRAULIC SYSTEM QTY NORMAL WITH NO LEAKS. RAN BOTH ENGS AT IDLE WITH LEFT ENG BLEED/PACK OPERATING AND RT ENG BLEED/PACK. NO ODORS SMOKE OR HAZE NOTED. PERFORMED T/O POWER RUN AND AGAIN ISOLATED AND RAN BLEEDS/PACKS WITH NO DEFECTS NOTED. REF AMM 71-00-00 FOR ENGINE RUN. FOUND AFT GALLEY O/B COFFEE MAKER OVERFLOWS AND BURNER PLATE CONTAMINATED. R AND R COFFEE MAKER CKS OK REF AMM 25-30-01. C/W COND INSP 05-51-56
